# SDR REXA2025072100746

- Difficulty date: June 22, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 FRAME CORRODED BETWEEN STR 17L AND STR 18L.  REPAIRED IAW ENDEAVOR AIR EA CRJ753-19587 REV IR DATED 06-24-2025.
